Hi All, I have just started a 3month course of Terbinafine [the generic name for Lamisil] I have taken it before for rotten toenails, which were cured, but have all returned after about 3/4 years, due to systemic candida. I belive that this drug is very safe and that reactions are rare. I certainly didn't have any problems with it last time. I believe that many people experience die-off of intestinal candida, which is taken by their Drs to be a reaction to the drug.[as many drs don't believe in systemic candida ]
I'm also on a product called Lepicol [psyllium husk, fructo-oligosaccarides and 5 probiotics], available in the UK for chronic constipation, which is working very well. I don't take it at the same time as the Terbinafine.
I'm also on MSM and zink with vit C, and a liquid iron and vit suppliment.
Basic to the treatment is the cutting out of all sugars.[except that in the Lepicol, which is there to feed the Bifidus]
I have been feeling better over the last week, have more energy, and I feel that somthing is working.
Any comments from you clever scientists appreciated, and I'll let you how I go. Love and Light, Deotima.
Add To Favorites!